Illinois, 2006Tornadoes and Hail in Illinois, May 24, 2006
May 24, 2006 · NWS ILX · 54 events in 22 counties and zones
41 thunderstorm wind, 11 hail, 2 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 54
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at May 24, 2:00 PM CST, 0 minutes earlier.
Area forecast discussion, May 24, 2:00 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT WED MAY 24 2006
.DISCUSSION...
MAIN CONCERN IN THIS FORECAST CYCLE IS THE CONVECTION EXPECTED TO
FIRE OVER REGION TODAY AND TONIGHT...LINGERING INTO THURSDAY NIGHT.
THEN DRY CONDITIONS THROUGH THE REST OF THE PERIOD.
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
MOISTURE CHANNEL SATELLITE IMAGERY SHOWS UPPER LOW CENTER IN
SOUTHEASTERN ND WITH RAPID DRYING SEEN BEHIND SIGNIFICANT SHORTWAVE
ROTATING EAST OVER IA. THIS SHORTWAVE EXTENDED FROM SOUTHEAST MN
OVER EASTERN IA TO NORTH CENTRAL MO. THIS EASTWARD ROTATION SHOULD
CONTINUE TO ENHANCE THE UPPER LEVEL DIFLUENCE OVER A CONTINUING
DESTABLIZING AIRMASS. NORTH-SOUTH MOISTURE AXIS IS OVER CENTRAL MO
IN LOW LEVELS. EASTERN EDGE OF THE DEEPER LOW LEVEL MOISTURE
CONTINUED TO ADVECT EAST INTO THE CWA...AS THE SURFACE DEW POINTS
CONTINUE TO INCREASE. 18Z UPPER AIR RUN AT ILX CONTINUES TO SHOW
COULD WINDS ALOFT THOUGH THE SHEAR IS LIMITED...OTHER THAN AT THE
LOWEST LAYERS. EXPECT SEVERE POTENTIAL IN THE NORTHERN 2/3 OF CWA IN
THE AFTERNOON/EVENING WITH THE UPPER LEVEL WAVE MOVING
THROUGH...DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT WITH A
ISOLATED TORNADO POSSIBLE. LATER DEVELOPMENT POSSIBLE THIS EVENING
TO MOVE INTO SOUTHEAST CWA WITH LOW LEVEL JET TO STRENGTHEN OVER
SOUTHERN MO.
AS THE SURFACE LOW MOVES INTO THE STATE OVERNIGHT AND THROUGH THE
DAY THURSDAY...THE FOCUS OF POSSIBLE REDEVELOPMENT SHIFTS TO
SOUTHEAST SECTIONS OF THE CWA AHEAD OF THE FRONT.
LONG TERM...SATURDAY THROUGH WEDNESDAY...
EXTENDED MODELS ARE VERY SIMILAR IN PROG OF BUILDING OF UPPER RIDGE
OVER CENTRAL US. THE RIDGE WILL AID IN HOLDING THE SURFACE FRONTAL
ZONE OFF TO THE WEST THROUGH THE PERIOD. THERE MAY BE CONVECTION TO
FIRE ON THE FRONT AND DRIFT INTO THE WARNING AREA...HOWEVER IS STILL
TOO EARLY TO CARRY THESE POPS. THEREFORE...WILL STAY WITH MAINLY DRY
EXTENDED PERIODS. NO SIGNIFICANT CHANGES MADE TO THE GRIDS.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
GOETSCH
Hazardous weather outlook, May 24, 10:07 AM CST, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED MAY 24 2006
ILZ027>031-036>038-040>057-061>063-066>068-071>073-251200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1107 AM CDT WED MAY 24 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL APPROACH THE AREA TODAY AND INTERACT WITH WARM
MOIST AIR FROM THE GULF OF MEXICO. THIS COMBINATION WILL PRODUCE
THUNDERSTORMS ACROSS THE AREA TODAY AND INTO TONIGHT. THERE IS A
SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THE PRIMARY
RISK OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO LATER IS ALSO POSSIBLE THIS AFTERNOON AND
INTO THIS EVENING WEST OF INTERSTATE 55.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AND THURSDAY NIGHT
AS A WEAK SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...NONE OF
THESE STORMS ARE EXPECTED TO BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT.
HJS
Event by event
41 thunderstorm wind, 11 hail, 2 tornado. Local standard time, as filed.
Hail, Fulton
- When
- May 24, 2:00 PM CST
- Where
- Fulton County, Lewistown
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.400, -90.150
Thunderstorm Wind, Mason
- When
- May 24, 2:00 PM CST
- Where
- Mason County, Manito
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.517, -89.000
Numerous trees, power lines and power poles were blown down and an irrigation system was blown over. Some minor structural damage occurred to a few outbuildings.
Thunderstorm Wind, Fulton
- When
- May 24, 2:07 PM CST to 2:25 PM CST
- Where
- Fulton County, 6 mi SE of Lewistown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.417, -89.767
Numerous trees, tree limbs and power lines were blown down.
Hail, Fulton
- When
- May 24, 2:10 PM CST
- Where
- Fulton County, 1 mi E of Bryant
- Measured
- 2 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.467, -90.067
Hail, Fulton
- When
- May 24, 2:10 PM CST to 2:25 PM CST
- Where
- Fulton County, Lewistown
- Measured
- 3 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.717, -87.683
Widespread large hail, with maximum sizes ranging from 1 to 3 inches, was reported along a line from Lewistown, to St. David, to Canton. The largest hail was reported in the vicinity of St David.
Hail, Fulton
- When
- May 24, 2:11 PM CST
- Where
- Fulton County, 1 mi N of Dunfermline
- Measured
- 2 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.517, -90.033
Hail, Fulton
- When
- May 24, 2:15 PM CST
- Where
- Fulton County, 3 mi N of Bryant
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.517, -90.083
Thunderstorm Wind, Morgan
- When
- May 24, 2:18 PM CST
- Where
- Morgan County, Jacksonville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.733, -90.233
Several trees and power lines were blown down.
Thunderstorm Wind, Peoria
- When
- May 24, 2:27 PM CST
- Where
- Peoria County, Glasford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.567, -89.817
Siding was blown off a church.
Thunderstorm Wind, Menard
- When
- May 24, 2:28 PM CST
- Where
- Menard County, 4 mi N of Athens
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.000, -89.733
A few trees were uprooted.
Thunderstorm Wind, Sangamon
- When
- May 24, 2:30 PM CST
- Where
- Sangamon County, 3 mi E of Pleasant Plains
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.917, -88.267
Power lines were blown down along Route 125.
Thunderstorm Wind, Peoria
- When
- May 24, 2:30 PM CST
- Where
- Peoria County, Hanna City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.833, -88.117
Numerous large tree limbs were blown down.
Hail, Peoria
- When
- May 24, 2:34 PM CST
- Where
- Peoria County, 2 mi W of Trivoli
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.383, -87.667
Thunderstorm Wind, Peoria
- When
- May 24, 2:37 PM CST
- Where
- Peoria County, 3 mi SW of (Pia)gtr Peoria Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.633, -89.717
A six inch diameter tree was blown down onto power lines.
Thunderstorm Wind, Tazewell
- When
- May 24, 2:39 PM CST to 2:44 PM CST
- Where
- Tazewell County, Tremont
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.517, -89.483
Numerous large tree limbs and several highway signs were blown down near Mackinaw.
Thunderstorm Wind, Tazewell
- When
- May 24, 2:40 PM CST
- Where
- Tazewell County, Hopedale
- Measured
- 62 kt (71 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.983, -88.167
Several large trees were blown down. A garage was shifted off its foundation.
Thunderstorm Wind, Tazewell
- When
- May 24, 2:43 PM CST
- Where
- Tazewell County, 2 mi E of Hopedale
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.417, -89.383
Hail, Fulton
- When
- May 24, 2:45 PM CST
- Where
- Fulton County, Marietta
- Measured
- 0.88 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.500, -90.383
Thunderstorm Wind, Fulton
- When
- May 24, 2:45 PM CST
- Where
- Fulton County, Dunfermline
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.500, -90.033
Six 1 to 3 foot diameter trees were snapped off.
Thunderstorm Wind, McLean
- When
- May 24, 2:50 PM CST
- Where
- McLean County, 2 mi S of Stanford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.400, -89.233
A few trees were blown down.
Thunderstorm Wind, McLean
- When
- May 24, 2:50 PM CST
- Where
- McLean County, Stanford
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.433, -89.233
One home had a portion of its roof torn off.
Thunderstorm Wind, Peoria
- When
- May 24, 2:50 PM CST
- Where
- Peoria County, Rome
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.883, -89.500
Numerous tree limbs and power lines were blown down. A fence was blown down at a baseball diamond and a few structures at the field were damaged.
Hail, Peoria
- When
- May 24, 2:52 PM CST
- Where
- Peoria County, 4 mi S of Dunlap
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.483, -88.350
Thunderstorm Wind, Woodford
- When
- May 24, 2:56 PM CST to 2:59 PM CST
- Where
- Woodford County, 3 mi N of Eureka
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.767, -89.267
Numerous trees and power lines were blown down.
Thunderstorm Wind, McLean
- When
- May 24, 3:00 PM CST
- Where
- McLean County, 6 mi W of Bloomington
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.483, -89.100
Part of a roof sustained minor damage. An apple tree was uprooted.
Thunderstorm Wind, Woodford
- When
- May 24, 3:05 PM CST to 3:06 PM CST
- Where
- Woodford County, 1 mi SSE of Washburn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.900, -89.283
Several trees and power lines were blown down.
Thunderstorm Wind, McLean
- When
- May 24, 3:06 PM CST to 3:10 PM CST
- Where
- McLean County, Hudson
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.600, -88.983
A farm near Hudson sustained significant damage to many outbuildings. In addition, numerous trees and power lines were blown down between Hudson and Gridley.
Tornado, Christian
- When
- May 24, 3:10 PM CST to 3:12 PM CST
- Where
- Christian County, 5 mi WNW of Morrisonville
- Rating
- F0
- Path length
- 1.4 mi
- Path width
- 100 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.683, -89.933
The tornado entered the county from Montgomery County (WFO St Louis). The tornado destroyed a corn crib at a farm and caused significant roof damage to an outbuilding at the farm and a nearby home. A few trees were also snapped off.
Hail, Marshall
- When
- May 24, 3:13 PM CST
- Where
- Marshall County, Toluca
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.000, -89.133
Thunderstorm Wind, Marshall
- When
- May 24, 3:13 PM CST to 3:20 PM CST
- Where
- Marshall County, 5 mi NE of Lacon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.067, -89.333
Several power lines were blown down.
Thunderstorm Wind, McLean
- When
- May 24, 3:13 PM CST
- Where
- McLean County, Normal
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 39.067, -88.750
Numerous trees and power lines were blown down.
Thunderstorm Wind, Woodford
- When
- May 24, 3:15 PM CST
- Where
- Woodford County, Minonk
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 40.900, -89.033
A few large branches were blown down.
Thunderstorm Wind, De Witt
- When
- May 24, 3:20 PM CST
- Where
- De Witt County, Waynesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.233, -89.117
A few trees and power lines were blown down.
Thunderstorm Wind, Christian
- When
- May 24, 3:23 PM CST
- Where
- Christian County, Palmer
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.450, -89.417
A few power lines were blown down.
Thunderstorm Wind, Woodford
- When
- May 24, 3:25 PM CST
- Where
- Woodford County, 4 mi E of Washburn
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.917, -89.200
An 18 foot diameter grain silo was destroyed and a large tree was blown down.
Thunderstorm Wind, Christian
- When
- May 24, 3:27 PM CST to 3:50 PM CST
- Where
- Christian County, Morrisonville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.417, -89.467
Numerous trees and power lines were blown down.
Thunderstorm Wind, Christian
- When
- May 24, 3:27 PM CST
- Where
- Christian County, Edinburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.650, -89.383
Numerous power lines were blown down.
Thunderstorm Wind, Logan
- When
- May 24, 3:30 PM CST
- Where
- Logan County, 2 mi NW of Beason
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 40.167, -89.233
Thunderstorm Wind, McLean
- When
- May 24, 3:30 PM CST
- Where
- McLean County, 1 mi E of Heyworth
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.717, -87.850
A few large tree limbs were blown down.
Hail, Christian
- When
- May 24, 3:33 PM CST
- Where
- Christian County, 1 mi S of Taylorville
- Measured
- 0.88 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.533, -89.300
Thunderstorm Wind, De Witt
- When
- May 24, 3:57 PM CST
- Where
- De Witt County, 2 mi SE of Clinton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.133, -88.917
A few large trees were blown down along Route 54.
Thunderstorm Wind, Moultrie
- When
- May 24, 4:10 PM CST
- Where
- Moultrie County, Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.867, -89.867
Large tree blown down near the Timberlake Golf Course.
Thunderstorm Wind, Moultrie
- When
- May 24, 4:15 PM CST
- Where
- Moultrie County, 4 mi SW of Sullivan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.567, -88.667
A few trees were blown down near Lake Shelbyville.
Hail, Coles
- When
- May 24, 4:35 PM CST
- Where
- Coles County, 1 mi SW of Mattoon
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.467, -88.383
Thunderstorm Wind, Champaign
- When
- May 24, 4:35 PM CST
- Where
- Champaign County, Pesotum
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.317, -88.967
Several trees and power lines were blown down.
Tornado, Coles
- When
- May 24, 4:35 PM CST
- Where
- Coles County, 2 mi W of Cooks Mills
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 50 yd
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.683, -89.800
The tornado briefly touched down in a field. No damage was reported.
Thunderstorm Wind, Coles
- When
- May 24, 4:39 PM CST to 4:45 PM CST
- Where
- Coles County, 1 mi E of Mattoon
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.600, -88.617
Thunderstorm Wind, Effingham
- When
- May 24, 5:07 PM CST to 5:44 PM CST
- Where
- Effingham County, Altamont
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.583, -88.433
Numerous trees and power lines were blown down.
Thunderstorm Wind, Vermilion
- When
- May 24, 5:25 PM CST
- Where
- Vermilion County, Rossville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.400, -90.150
Doors blown out on a tool shed. Several trees were blown down.
Thunderstorm Wind, Lawrence
- When
- May 24, 5:33 PM CST to 5:57 PM CST
- Where
- Lawrence County, Countywide
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.417, -89.417
Trees and power lines were blown down throughout the county.
Thunderstorm Wind, Jasper
- When
- May 24, 5:50 PM CST
- Where
- Jasper County, Newton
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.433, -89.550
Storage building was damaged at the fairgrounds and part of the roof was torn off a nearby home. Numerous trees and power lines were blown down.
Thunderstorm Wind, Richland
- When
- May 24, 6:00 PM CST to 6:10 PM CST
- Where
- Richland County, 2 mi W of Dundas
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.333, -90.067
Several trees and power lines were blown down.
Thunderstorm Wind, Crawford
- When
- May 24, 6:20 PM CST
- Where
- Crawford County, Robinson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.000, -87.733
Power lines were blown down.
Thunderstorm Wind, Lawrence
- When
- May 24, 6:24 PM CST to 6:38 PM CST
- Where
- Lawrence County, Sumner
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.817, -89.667
Numerous trees and power lines were blown down.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in California, May 24, 20061 death · 1 event
- Tornado and Flash Flood in Illinois, May 24, 20061 injured · $317,000 · F1 · 42 events
- Tornado in Illinois, May 24, 2006$100,000 · F1 · 1 event
- Hail and Damaging Winds in Indiana, May 24, 2006$47,000 · 61 kt wind · 19 events
- Tornado and Hail in Wisconsin, May 24, 2006$42,000 · F0 · 17 events
- Flash Flood in North Dakota, May 24, 2006$25,000 · 1 event
- Tornado in Illinois, May 24, 2006$20,000 · F0 · 1 event
- High Wind in South Dakota, May 24, 200667 kt wind · 12 events
- Hail and Damaging Winds in Illinois, May 24, 2006$11,000 · 52 kt wind · 10 events
- Tornado and Hail in Wisconsin, May 24, 2006$10,000 · F0 · 7 events
- Hail and Damaging Winds in Mississippi, May 24, 2006$1,000 · 50 kt wind · 7 events
- Hail and Damaging Wind in Missouri, May 24, 20061.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510198, 5510481, 5510272, 5510199, 5510273, 5510200, 5510201, 5510202, 5509684, 5509683, 5510274, 5510275, 5510276, 5509761, 5510203, 5510270, 5510204, 5509689, 5510205, 5509690, 5510206, 5510207, 5510268, 5510208, 5509688, 5510209, 5510210, 5510488, 5510211, 5510212, 5510269, 5509685, 5510213, 5510214, 5510215, 5510216, 5510217, 5510197, 5510271, 5510218, and more.